BibTeX records: Sheng-Chyang Liaw

download as .bib file

@article{DBLP:journals/tcs/ChangCKLL16,
  author    = {Fei{-}Huang Chang and
               Ma{-}Lian Chia and
               David Kuo and
               Sheng{-}Chyang Liaw and
               Jen{-}Chun Ling},
  title     = {All-to-all broadcast problems on Cartesian product graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {609},
  pages     = {262--271},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.tcs.2015.10.002},
  doi       = {10.1016/j.tcs.2015.10.002},
  timestamp = {Thu, 28 Dec 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/ChangCKLL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/ChangCKLT15,
  author    = {Fei{-}Huang Chang and
               Ma{-}Lian Chia and
               David Kuo and
               Sheng{-}Chyang Liaw and
               Meng{-}Hsuan Tsai},
  title     = {L(2, 1)-labelings of subdivisions of graphs},
  journal   = {Discrete Mathematics},
  volume    = {338},
  number    = {2},
  pages     = {248--255},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.disc.2014.09.006},
  doi       = {10.1016/j.disc.2014.09.006},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ChangCKLT15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jco/ChangKLY14,
  author    = {Chan{-}Wei Chang and
               David Kuo and
               Sheng{-}Chyang Liaw and
               Jing{-}Ho Yan},
  title     = {F\({}_{\mbox{3}}\)-domination problem of graphs},
  journal   = {J. Comb. Optim.},
  volume    = {28},
  number    = {2},
  pages     = {400--413},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10878-012-9563-y},
  doi       = {10.1007/s10878-012-9563-y},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/ChangKLY14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/ChiaHKLX12,
  author    = {Ma{-}Lian Chia and
               Huei{-}Ni Hsu and
               David Kuo and
               Sheng{-}Chyang Liaw and
               Zi{-}teng Xu},
  title     = {The game L(d, 1)-labeling problem of graphs},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {20},
  pages     = {3037--3045},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.07.002},
  doi       = {10.1016/j.disc.2012.07.002},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/ChiaHKLX12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/ChangCKL07,
  author    = {Gerard J. Chang and
               Jer{-}Jeong Chen and
               David Kuo and
               Sheng{-}Chyang Liaw},
  title     = {Distance-two labelings of digraphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {155},
  number    = {8},
  pages     = {1007--1013},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.dam.2006.11.001},
  doi       = {10.1016/j.dam.2006.11.001},
  timestamp = {Mon, 05 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/ChangCKL07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/arscom/ChangL03,
  author    = {Gerard J. Chang and
               Sheng{-}Chyang Liaw},
  title     = {The L(2, 1)-labeling problem on ditrees},
  journal   = {Ars Comb.},
  volume    = {66},
  year      = {2003},
  timestamp = {Thu, 27 Nov 2003 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/arscom/ChangL03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/LiawPZ03,
  author    = {Sheng{-}Chyang Liaw and
               Zhishi Pan and
               Xuding Zhu},
  title     = {Construction of \emph{K\({}_{\mbox{n}}\)}-minor free graphs with given
               circular chromatic number},
  journal   = {Discrete Mathematics},
  volume    = {263},
  number    = {1-3},
  pages     = {191--206},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00529-0},
  doi       = {10.1016/S0012-365X(02)00529-0},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/LiawPZ03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tcom/HwangLT03,
  author    = {Frank K. Hwang and
               Sheng{-}Chyang Liaw and
               Li{-}Da Tong},
  title     = {Strictly nonblocking three-stage Clos networks with some rearrangeable
               multicast capability},
  journal   = {{IEEE} Trans. Communications},
  volume    = {51},
  number    = {11},
  pages     = {1765--1767},
  year      = {2003},
  url       = {https://doi.org/10.1109/TCOMM.2003.819215},
  doi       = {10.1109/TCOMM.2003.819215},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcom/HwangLT03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/ChangLY02,
  author    = {Gerard J. Chang and
               Sheng{-}Chyang Liaw and
               Hong{-}Gwa Yeh},
  title     = {k-Subdomination in graphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {120},
  number    = {1-3},
  pages     = {55--60},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0166-218X(01)00280-3},
  doi       = {10.1016/S0166-218X(01)00280-3},
  timestamp = {Mon, 05 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/ChangLY02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ton/HwangL00,
  author    = {Frank K. Hwang and
               Sheng{-}Chyang Liaw},
  title     = {On nonblocking multicast three-stage Clos networks},
  journal   = {{IEEE/ACM} Trans. Netw.},
  volume    = {8},
  number    = {4},
  pages     = {535--539},
  year      = {2000},
  url       = {https://doi.org/10.1109/90.865081},
  doi       = {10.1109/90.865081},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ton/HwangL00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/arscom/LiawKC99,
  author    = {Sheng{-}Chyang Liaw and
               David Kuo and
               Gerard J. Chang},
  title     = {Integral Sum Numbers of Graphs},
  journal   = {Ars Comb.},
  volume    = {54},
  year      = {1999},
  timestamp = {Tue, 06 Jan 2004 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/arscom/LiawKC99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/LiawC99,
  author    = {Sheng{-}Chyang Liaw and
               Gerard J. Chang},
  title     = {Rabin numbers of Butterfly networks},
  journal   = {Discrete Mathematics},
  volume    = {196},
  number    = {1-3},
  pages     = {219--227},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0012-365X(98)00175-7},
  doi       = {10.1016/S0012-365X(98)00175-7},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/LiawC99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jco/LiawC98,
  author    = {Sheng{-}Chyang Liaw and
               Gerard J. Chang},
  title     = {Generalized Diameters and Rabin Numbers of Networks},
  journal   = {J. Comb. Optim.},
  volume    = {2},
  number    = {4},
  pages     = {371--384},
  year      = {1998},
  url       = {https://doi.org/10.1023/A:1009728720073},
  doi       = {10.1023/A:1009728720073},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/LiawC98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier